Volume 27, No. 4, December 2012

1.
Regularised product for the zeroes of L-functions for the Selberg Class
Kamel Mazhouda
-Abstract-
2.
Reconstruction of a superscheme from its derived category
Umesh V. Dubey and Vivek M. Mallick
-
Abstract-
3.
Integral models in unramified mixed characteristic (0,2) of hermitian orthogonal Shimura varieties of PEL type, Part I
Adrian Vasiu
-
Abstract-
4.
Conjugation Classes of trialitarian automorphisms and symmetric compositions
V. Chernousov, M. -A. Knus, J. -P. Tignol
-Abstract-

5.
No dice: A deterministic approach to the Cartan centroid
John Holbrook
-Abstract-
6.
Domains in complex surfaces with a noncompact automorphism group - II
Kaushal Verma

-
Abstract-